Lancaster EPrints

Approximate analysis of non-stationary loss queues and networks of loss queues with general service time distributions

Izady, N and Worthington, D J (2011) Approximate analysis of non-stationary loss queues and networks of loss queues with general service time distributions. European Journal of Operational Research, 213 (3). pp. 498-508. ISSN 0377-2217

[img]
Preview
PDF (Approximate analysis of non-stationary loss queues and networks of loss queues with general service time distributions) - Draft Version
Download (871Kb) | Preview

    Abstract

    A Fixed Point Approximation (FPA) method has recently been suggested for non-stationary analysis of loss queues and networks of loss queues with Exponential service times. Deriving exact equations relating time-dependent mean numbers of busy servers to blocking probabilities, we generalize the FPA method to loss systems with general service time distributions. These equations are combined with associated formulae for stationary analysis of loss systems in steady state through a carried load to offered load transformation. The accuracy and speed of the generalized methods are illustrated through a wide set of examples.

    Item Type: Article
    Journal or Publication Title: European Journal of Operational Research
    Uncontrolled Keywords: Queueing ; Erlang loss model ; Time-dependent queues
    Subjects: H Social Sciences > HB Economic Theory
    Departments: Lancaster University Management School > Management Science
    ID Code: 45570
    Deposited By: ep_importer_pure
    Deposited On: 11 Jul 2011 19:34
    Refereed?: Yes
    Published?: Published
    Last Modified: 09 Apr 2014 22:33
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/45570

    Actions (login required)

    View Item